# SDR ASAA2016031016064

- Difficulty date: March 10, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 654655433
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT BS 847 FAIL SAFE ANGLE CORRODED STR 24R TO 25R. ACFT GROUNDED.  BLENDED CORROSION ON FAIL SAFE FOUND TO BE OUT OF LIMITS REMOVED FABRICATED NEW, LOCATED, DRILLED, APPLIED ALODINE, PRIME, TOPCOATED, INSTALLED AND APPLIED CIC TO AFFECTED AREA IAW SRM 53-00-07-1A-1, FIG 1, SRM 51-4-02-0G-0, SRM 51-40-05-0G-0 FIG 2, SRM 51-20-01-0G-0. W 1, O .045, R .022, L 3.0, D .023.
